# SDR USAA920080896

- Difficulty date: April 14, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 69,893 hours, 42,851 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547956524A
- Part serial: 1230
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-MAJOR REPAIR-C22- TWO INCH CRACK ON FWD SIDE OF AFT CARGO DOOR AT PULLEY MOUNTING BOLT.  REPLACED DOOR  IAW AMM 52-31-00-4.
